# SDR UHLA2011010500005

- Difficulty date: January 5, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 17,503 hours, 10,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION CENTER SHEAR PANEL AT FR87-88 CROSSBEAMS.  REMOVED AND REPLACED CENTER SHEAR PANEL FR87-88 AT CROSSBEAMS IAW EMB 170 SRM 51-42-02 AND 51-40-02.
